# SDR SWAA2024020738128

- Difficulty date: January 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Aft Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE RT AT AFT GALLEY AREA 2023-784401<[01] REPLACED GIRT BAR FITTING HARDWARE RT AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED GIRT BAR FITTING HARDWARE RT AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
